# SDR UHLA2010092700178

- Difficulty date: September 27, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 17,231 hours, 10,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT FR90 AND RT SEAT TRACK BEAM.  REMOVED AND REPLACED GUSSET AT FR90 AND RT SEAT TRACK IAW EMB 170 SRM 51-40-02 AND 51-41-02.
